# SDR SWIA201127000

- Difficulty date: July 27, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 22,133 hours, 19,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING MIDDLE EMERGENCY LIGHT IS OUT.  (FLT 5455)  RELAMPED EMERGENCY LIGHT.
